# SDR SWIA201642675

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 34,408 hours, 20,654 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM THREE LOST ALL HYDRAULIC QUANTITY.  REMOVED AND REPLACED FLEXIBLE LINE AND SERVICED THE HYDRAULIC SYSTEM.  LEAK AND OPS CHECK GOOD.
